International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 10, Pages 609-611
A generalization related to Schrödinger operators with a singular potential
Department of Mathematics, Howard University, 2441 Sixth Street, NW, Washington, DC 20059, USA
Received 30 July 2001
Copyright © 2002 Toka Diagana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this note is to generalize a result related to the Schrödinger operator , where is a singular
potential. Indeed, we show that in for . This fact answers to an open question that we formulated.